Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2019, 5:04 PM CDT for 4 counties in Wisconsin. It was in force for 71 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2019, 5:04 PM CDT (22:04 UTC)
- Expired
- Jun 27, 2019, 6:15 PM CDT
- In force
- 71 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI, Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 41 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:10 PM CDT | TSTM WND DMG | Williams Bay, WI | FEW LARGE TREES AND POWERLINES DOWN. |
| Jun 27, 5:23 PM CDT | TSTM WND GST 60 | Pell Lake, WI | TREE DAMAGE IN PELL LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 3:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
192
WUUS53 KMKX 272204
SVRMKX
WIC059-101-105-127-272315-
/O.NEW.KMKX.SV.W.0022.190627T2204Z-190627T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
504 PM CDT Thu Jun 27 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Walworth County in southeastern Wisconsin...
Eastern Rock County in south central Wisconsin...
Racine County in southeastern Wisconsin...
Kenosha County in southeastern Wisconsin...
* Until 615 PM CDT.
* At 503 PM CDT, severe thunderstorms were located along a line
extending from near Palmyra to near Caledonia, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. These storms have a widespread
history of producing wind gusts in excess of 60 MPH, as
well as confirmed wind damage. The gusty winds will
proceed the heavy rain.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kenosha, Racine, Beloit, Mount Pleasant, Pleasant Prairie,
Whitewater, Elkhorn, Delavan, Lake Geneva, Sturtevant, Twin Lakes,
Union Grove, East Troy, Paddock Lake, Williams Bay, Camp Lake, Wind
Lake, Rochester, Genoa City and Walworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4250 8909 4284 8883 4284 8784 4285 8781
4278 8774 4260 8781 4248 8780
TIME...MOT...LOC 2203Z 270DEG 39KT 4285 8850 4240 8889
HAIL...0.75IN
WIND...60MPH
$$
BOXELL5 follow-up statements
164
WWUS53 KMKX 272218
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
518 PM CDT Thu Jun 27 2019
WIC105-272227-
/O.CAN.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Rock WI-
518 PM CDT Thu Jun 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.
LAT...LON 4250 8876 4284 8856 4284 8784 4285 8781
4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2217Z 269DEG 44KT 4285 8827 4240 8866
$$
WIC059-101-127-272315-
/O.CON.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
518 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WALWORTH...RACINE AND KENOSHA COUNTIES...
At 517 PM CDT, severe thunderstorms were located along a line
extending from near Mukwonago to near Harvard, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. These storms have a history of
producing wind damage across Rock County.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Elkhorn, Delavan,
Lake Geneva, Sturtevant, Twin Lakes, Union Grove, East Troy, Paddock
Lake, Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa City,
Walworth, Silver Lake and Wind Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4250 8876 4284 8856 4284 8784 4285 8781
4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2217Z 269DEG 44KT 4285 8827 4240 8866
HAIL...1.00IN
WIND...60MPH
$$
BOXELL097
WWUS53 KMKX 272235
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
535 PM CDT Thu Jun 27 2019
WIC059-101-127-272315-
/O.CON.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
535 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WALWORTH...RACINE AND KENOSHA COUNTIES...
At 534 PM CDT, severe thunderstorms were located along a line
extending from near Muskego to Harvard, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. Several large trees have been
reported down in Williams Bay. Winds were estimated to be
around 60 MPH in Pell Lake.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Elkhorn, Delavan,
Lake Geneva, Sturtevant, Twin Lakes, Union Grove, East Troy, Paddock
Lake, Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa City,
Walworth, Silver Lake and Wind Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4250 8876 4284 8856 4284 8784 4285 8781
4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2234Z 266DEG 31KT 4285 8803 4243 8860
HAIL...1.00IN
WIND...60MPH
$$
BOXELL691
WWUS53 KMKX 272243
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
543 PM CDT Thu Jun 27 2019
WIC059-101-127-272315-
/O.CON.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
543 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN WALWORTH...RACINE AND KENOSHA COUNTIES...
At 542 PM CDT, severe thunderstorms were located along a line
extending from near Oak Creek to near Hebron, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. Wind gusts in excess of 60 MPH
and tree damage have been reported in the Pell Lake and
Lake Geneva areas.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Lake Geneva,
Sturtevant, Twin Lakes, Union Grove, East Troy, Paddock Lake,
Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa City, Walworth,
Silver Lake, Wind Point, Fontana-On-Geneva Lake and Powers Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4250 8862 4284 8839 4284 8784 4285 8781
4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2242Z 270DEG 39KT 4285 8792 4243 8850
HAIL...1.00IN
WIND...60MPH
$$
BOXELL033
WWUS53 KMKX 272254
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
554 PM CDT Thu Jun 27 2019
WIC059-101-127-272315-
/O.CON.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
554 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN WALWORTH...RACINE AND KENOSHA COUNTIES...
At 553 PM CDT, severe thunderstorms were located along a line
extending from near Oak Creek to near Spring Grove, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. Several reports of wind damage
have been received from the Pell Lake and Lake Geneva
areas.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Twin
Lakes, Union Grove, Paddock Lake, Camp Lake, Wind Lake, Rochester,
Genoa City, Silver Lake, Wind Point, Powers Lake, Browns Lake,
Waterford North, Eagle Lake, Bohners Lake and Caledonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4250 8835 4284 8822 4284 8784 4285 8781
4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2253Z 265DEG 39KT 4283 8791 4248 8824
HAIL...0.75IN
WIND...60MPH
$$
BOXELL090
WWUS53 KMKX 272314
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
614 PM CDT Thu Jun 27 2019
WIC059-101-127-272323-
/O.EXP.KMKX.SV.W.0022.000000T0000Z-190627T2315Z/
Walworth WI-Racine WI-Kenosha WI-
614 PM CDT Thu Jun 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH...RACINE
AND KENOSHA COUNTIES WILL EXPIRE AT 615 PM CDT...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning will be allowed to expire. However
gusty winds are still possible with these thunderstorms.
LAT...LON 4250 8835 4284 8822 4284 8784 4285 8781
4278 8774 4260 8781 4249 8780
TIME...MOT...LOC 2313Z 270DEG 39KT 4283 8764 4248 8797
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:06 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 27, 4:06 PM CDT, 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 406 PM CDT Thu Jun 27 2019 .UPDATE... The line of storms is holding together and is expected to roll eastward all the way to the lake this evening. Therefore, the Severe Thunderstorm Watch was expanded to include southeast WI and portions of the Open Lake Michigan. There is plenty of instability to sustain these storms but there is not much shear. Thus, thunderstorms have isolated gusts rather than an organized, bowing line segment. Many storms have gusts in the 40 to 50 mph range with a few exceeding severe criteria greater than 57 mph. && .PREV DISCUSSION... (Issued 220 PM CDT Thu Jun 27 2019) SHORT TERM... This afternoon and Tonight. The MCS near the MS River is expected to continue ewd around 35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and lowering MLCIN values. Damaging straight-line winds are the main concern. The gust front is currently out ahead of the line which may limit the SVR wind potential unless it becomes more balanced. Afterward, the larger scale LLJ will focus from IA into nrn WI where a couple MCVs will track ewd. The LLJ will gradually veer through the night and layover into srn WI for the early Fri AM hours. Scattered tstorms are expected this evening at times in the wake of the MCS but another MCS is then expected to move sewd into srn WI for the early Fri AM hours. Some heavy rain concerns since some locations could have multiple rounds of tstorms but overall the flash flood risk remains low. Friday. The outflow boundary/stationary front may trigger isold to sct tstorm development for Fri afternoon. No upper dynamics are present and wind shear is weak, but pulse SVR storms will be possible due to moderate to large CAPE and weak CIN. LONG TERM... Friday Night through Sunday...Forecast confidence high. The frontal boundary will likely sag south to around the WI/IL state Friday night as mid level ridging builds in the plains and nudges into Wisconsin. Thunderstorm chances will continue into the evening due to weak shortwave activity moving over this frontal boundary. Most models, with the exception of the NAM which brings in cooler temps, show plenty of instability through the evening. The mid level ridge will push more into the region on Saturday and southwest flow at the surface will bring warmer temps into the region. Many areas, especially in the west could hit 90 degrees. There isn't much in the way of forcing for Saturday so it will probably be dry. However the weak cap does erode somewhat later in the day with 2000 plus of cape so can't rule out a thunderstorm if the cap weakens. The ridge remains in place on Sunday then starts to break down Sunday night or Monday as shortwave activity moves through. Sunday has a good chance of being dry then precip chances increase during the evening and overnight with the short wave activity. Monday through Thursday...Forecast confidence medium. Zonal flow will dominate with shortwave activity moving through. A weak frontal boundary will be wavering across the region providing the focus for on and off thunderstorm chances during this period. Somewhat milder temperatures are expected, with highs in the lower to middle 80s. The humidity will likely continue with dew points in the upper 60s during the day. AVIATION(18Z TAFS)... Most Vsby and Cig restrictions will occur in and around thunderstorms for this afternoon, tonight, and Friday. Thus the prevailing conditions will mostly be VFR although clouds will be present much of the time. MARINE... The main hazard for Lake MI will be thunderstorms with gusty winds for late this afternoon into Fri. The other hazard concern is dense fog as a humid airmass moves over the cold waters of Lake MI. Light to modest winds are expected for today and through the weekend. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Cronce Tonight/Friday and Aviation/Marine...Gehring Friday Night through Thursday...Marquardt
Hazardous weather outlook, Jun 27, 3:17 PM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 317 PM CDT Thu Jun 27 2019 WIZ046-047-051-052-056>060-062>072-282030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected this afternoon and evening. Another round is possible overnight. Some strong to severe storms are likely during this time. Damaging winds, large hail, and heavy rainfall are the main hazards. A Severe Thunderstorm Watch is in effect. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. LMZ643>646-282030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are expected early this evening. Some strong to severe storms are possible during this time. Damaging winds, large hail, and heavy rainfall are the main hazards. There will also be chances for dense fog tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-282030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected this evening. Some strong to severe storms are possible during this time. Damaging winds, large hail, and very heavy rainfall are the main hazards. There will also be chances for dense fog tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. MRC www.weather.gov/mkx
In the hours before
Local storm report, Jun 27, 4:33 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG ALBANY 42.71N 89.43W
06/27/2019 GREEN WI LAW ENFORCEMENT
TREES DOWN ACROSS THE AREA.
&&
AKLocal storm report, Jun 27, 4:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG BEAVER DAM 43.46N 88.84W
06/27/2019 DODGE WI EMERGENCY MNGR
POWERLINES AND TREES DOWN.
&&
AKLocal storm report, Jun 27, 4:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND GST 2 N JUNEAU 43.43N 88.70W
06/27/2019 M63 MPH DODGE WI AWOS
&&
AKSpecial weather statement, Jun 27, 4:52 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
452 PM CDT Thu Jun 27 2019
WIZ070>072-272245-
Walworth-Racine-Kenosha-
452 PM CDT Thu Jun 27 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...RACINE AND
KENOSHA COUNTIES...
At 452 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near North Prairie to near Capron.
Movement was east at 55 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Elkhorn, Delavan,
Lake Geneva, Sturtevant, Twin Lakes, Union Grove, East Troy, Paddock
Lake, Williams Bay, Camp Lake, Wind Lake, Rochester, Genoa City,
Walworth, Silver Lake and Richmond.
LAT...LON 4256 8878 4284 8860 4284 8782 4278 8775
4276 8777 4271 8777 4266 8781 4261 8782
4249 8780 4249 8878
TIME...MOT...LOC 2152Z 272DEG 46KT 4292 8847 4243 8878
GEHRINGLocal storm report, Jun 27, 4:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
455 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 2 WSW FOND DU LAC 43.77N 88.49W
06/27/2019 M62 MPH FOND DU LAC WI ASOS
&&
AKLocal storm report, Jun 27, 5:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG DE FOREST 43.25N 89.34W
06/27/2019 DANE WI PUBLIC
PICTURES OF LARGE BRANCHES DOWN.
&&
AKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:36 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 24 min |
| Jun 27, 3:07 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 53 min |
| Jun 27, 3:26 PM CDT | Special Weather Statement | MKX | Columbia, Dane, Green, Green Lake, Lafayette, Marquette | 64 min |
| Jun 27, 3:31 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 46 min |
| Jun 27, 3:36 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 54 min |
| Jun 27, 3:47 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 58 min |
| Jun 27, 3:49 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 41 min |
| Jun 27, 4:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Rock, Walworth, Waukesha | 52 min |
| Jun 27, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 62 min |
| Jun 27, 4:29 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 76 min |
| Jun 27, 4:34 PM CDT | Special Marine Warning | MKX | 116 min | |
| Jun 27, 4:41 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 79 min |
| Jun 27, 4:50 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jun 27, 4:52 PM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.